# SDR DALA2024011600623

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 98,172 hours, 25,128 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6804 -DIV/TIRE- TO ATL DUE TO NUMBER 3 MAIN TIRE FAILED ON TAKEOFF. CORRECTIVE ACTION: REPLACED NUMBER 3 AND 4 MAIN WHEELS AND COMPLETED BURST TIRE INSPECTION.
